American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10K30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Vladimir Drobot. Uniform partitions of an interval . Trans. Amer. Math. Soc. 268 (1981) 151-160. MR 628451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Harald Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 957-1041. MR 508447.
Abstract, references, and article information   
View Article: PDF

[3] William A. Veech. Topological dynamics. Bull. Amer. Math. Soc. 83 (1977) 775-830. MR 0467705.
Abstract, references, and article information   
View Article: PDF

[4] Wolfgang M. Schmidt. Irregularities of distribution. VIII . Trans. Amer. Math. Soc. 198 (1974) 1-22. MR 0360504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Karl Petersen and Leonard Shapiro. Induced flows . Trans. Amer. Math. Soc. 177 (1973) 375-390. MR 0322839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1